# SDR CA120522003

- Difficulty date: May 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT AT FL250 IN LIGHT ICING CONDITIONS, THE ENGINE POWER DROPPED OFF FROM THE SELECTED 65 PERCENT TORQUE TO 17 PERCENT.  THE ENGINE REMAINED IN AUTO MODE AND AS THE ACFT DESCENDED TO FL220, THE TORQUE INCREASED TO 26 PERCENT BUT NEVER INCREASED ABOVE THAT AFTERWARDS.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED. TROUBLESHOOTING IS ON-GOING.
